MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R50, 12X130 KII BALLOON BLNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R50
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: left inferior lobectomy procedure with robot.Event description: the operating room reported a c0r50 trocar that broke during a left inferior lobectomy procedure with robot.The end broke during the passage of the robot camera.A piece of plastic fell in the chest.It has been removed.Additional information received by email from applied medical representative on 1july19: it was not a part of the seal but a part of the distal tip of the cannula.It seems that it was torn off.Intervention: it has been removed.Patient status: ok.
 
Event or Problem Description
Procedure performed: left inferior lobectomy procedure with robot.Event description: the operating room reported a c0r50 trocar that broke during a left inferior lobectomy procedure with robot.The end broke during the passage of the robot camera.A piece of plastic fell in the chest.It has been removed.Original: le bloc opératoire nous a rapporté un trocart c0r50 qui a cassé lors d'une intervention de lobectomie inférieure gauche au robot.L'extrémité a cassé lors du passage de la caméra robot.Un morceau de plastique est tombé dans le thorax.Il a été retiré.Additional information received by email from applied medical representative on 1july19 it was not a part of the seal but a part of the distal tip of the cannula.It seems that it was torn off.Intervention: it has been removed.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a cannula tip fracture.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an instrument or object that came into contact with the cannula tip during the procedure or manipulation of the robot during use.The returned unit is not validated for robotic use.

Brand Name
C0R50, 12X130 KII BALLOON BLNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8791732
Report Number2027111-2019-00516
Device Sequence Number19317137
Product Code GCJ
UDI-Device Identifier00607915116460
UDI-Public(01)00607915116460(17)211202(30)01(10)1342828
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Model NumberC0R50
Device Catalogue Number101451901
Device Lot Number1342828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROBOT CAMERA